[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] I find the infusion set uncomfortable.

David Adams [mailto:email @ redacted] wrote:

> Do other people experience this kind of background 
> discomfort? Is there a
> way to make it go away? Do you get used to it? Is it more 
> psychological than
> physical?

David, only you know how you feel.  On occasion, I am aware of the its
presence, but most of the time, I don't notice it.  I'm most likely to
notice, however, after two days, when it might get a little tender around
the site, particularly if I've had a larger than normal meal which has
resulted in a larger than normal bolus.

I would suggest trying different types of infusion sets (I didn't like the
SoftSet, for example, because I *did* feel it more often than not) or the
location of the site.  Usually the manufacturer will provide several
different sets for you to try at no extra cost to you.

Jim Handsfield
mailto:email @ redacted OR
mailto:email @ redacted

The opinions expressed are my own and do not necessarily represent those of
my wife who runs this house and makes more important decisions than I do.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml